# SDR C1HA200381002

- Difficulty date: January 12, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR ANNUNCIATOR REMAINED ILLUMINATED AFTER LANDING.  CLEANED AND LUBED NOSE GEAR DOOR SWITCHES, OPS NORMAL.
